# SDR SWI202402200129

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 989
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SILL AT APPROXIMATE FS 989.00 HAS A CORRODED SPOT AS MARKED   (C-CHECK RO 2/19/2024)   CUT AWAY DAMAGED LEFT SIDE FLOOR SILL AT APPROXIMATE BETWEEN FS969 - FS989.00, FABRICATED AND INSTALLED ALL REPAIR PARTS REF REO 670-53-51-274 REV. -- DATE: 2023-12-25 STEPS 1-14. ALL STEPS COMPLIED WITH. COMPLIED WITH WITH 51-900-1002 SKY (CL600-2C10).
